The density of rational points on non-singular hypersurfaces, I

T.D. Browning, R. Heath Brown, Bulletin of the London Mathematical Society 38 (2006) 401–410.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
For any n≥3, let F ∈ Z[X0,...,Xn ] be a form of degree d *≥5 that defines a non-singular hypersurface X ⊂ Pn . The main result in this paper is a proof of the fact that the number N (F ; B) of Q-rational points on X which have height at most B satisfiesN (F ; B) = Od,ε,n (Bn −1+ε ), for any ε > 0. The implied constant in this estimate depends at most upon d, ε and n. New estimates are also obtained for the number of representations of a positive integer as the sum of three dth powers, and for the paucity of integer solutions to equal sums of like polynomials.*
Publishing Year
Date Published
2006-12-23
Journal Title
Bulletin of the London Mathematical Society
Volume
38
Issue
3
Page
401 - 410
IST-REx-ID

Cite this

Browning TD, Heath Brown R. The density of rational points on non-singular hypersurfaces, I. Bulletin of the London Mathematical Society. 2006;38(3):401-410. doi:10.1112/S0024609305018412
Browning, T. D., & Heath Brown, R. (2006). The density of rational points on non-singular hypersurfaces, I. Bulletin of the London Mathematical Society, 38(3), 401–410. https://doi.org/10.1112/S0024609305018412
Browning, Timothy D, and Roger Heath Brown. “The Density of Rational Points on Non-Singular Hypersurfaces, I.” Bulletin of the London Mathematical Society 38, no. 3 (2006): 401–10. https://doi.org/10.1112/S0024609305018412.
T. D. Browning and R. Heath Brown, “The density of rational points on non-singular hypersurfaces, I,” Bulletin of the London Mathematical Society, vol. 38, no. 3, pp. 401–410, 2006.
Browning TD, Heath Brown R. 2006. The density of rational points on non-singular hypersurfaces, I. Bulletin of the London Mathematical Society. 38(3), 401–410.
Browning, Timothy D., and Roger Heath Brown. “The Density of Rational Points on Non-Singular Hypersurfaces, I.” Bulletin of the London Mathematical Society, vol. 38, no. 3, Wiley-Blackwell, 2006, pp. 401–10, doi:10.1112/S0024609305018412.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar